Apotekaonline
Your Cart

PANADOL EXTRA TABLETS

PANADOL EXTRA TABLETS
PANADOL EXTRA TABLETS

0.00 RSD
  • Stock: ---
  • Brand: GSK
  • Model: BR-6541
6324 views

Product Description

Sales of this drug over the Internet is prohibited by the law of the Republic of Serbia, while advertising the same way the Internet allowed solely as a reminder and has the purpose of information.

Rulebook on ADVERTISING the DRUG, or MEDICAL FUNDS Etc. Gl. RS, 79/2010 CAN BE SEEN HERE.

Carefully read this manual, as it contains information that is important to You.
This medicine is available without a medical prescription. However, it is necessary to carefully use the medicine Panadol Extra, to achieve the best results with him. If you have any further questions, please contact to the pharmacist.
If your symptoms get worse or if it does not get better after 2-3 day, you must contact your doctor.
If someone is a side effect of becoming seriously or you notice some side effect that is not specified in this manual, please notify your doctor or pharmacist.

What is the medicine Panadol Extra and what he's supposed to do.

Panadol Extra contains paracetamol which is analgesic (Painkiller) and antipyretic (helps to lower body temperature if you have fever) and caffeine that their influence boosts the effects of paracetamol
Panadol Extra effectively eliminates headaches including migraines. It is also effective in the treatment of backache, rheumatic pain, muscle pain, neural pain, toothache, menstrual pain
Panadol Extra relieves fever, sore throat, pain that accompany the flu and the common cold
The medicine Panadol Extra can't use:
I need to take with other medications containing paracetamol.
If you are allergic to acetaminophen, caffeine or some other of the aforementioned ingredients

When you are taking the medicine Panadol Extra, special note:

Avoid excessive use of coffee and tea when you are using this medicine
If you are using metoclopramide or domperidone in treatment of nausea or vomiting
If you are using a high level holestiramin cholesterol treatment
If you have a hard liver or kidney disease
If you use anticoagulants (drugs that razređuju the blood, such as warfarin) or have a longer time to take daily painkillers Panadol ® Extra, you can have the occasional
If headaches become persistent, contact a doctor
In case of overdose, it is necessary to immediately contact a physician, even if you have a good feeling, because there is a risk of severe liver injury.
I should at the same time that you are taking other medications containing paracetamol.

Taking the medicine Panadol Extra food or beverages:
Chronic use of alcohol increases the risk of liver damage in patients who take paracetamol.

Application of medicine Panadol Extra during the period of pregnancy and breastfeeding:
If you are pregnant or breast-feeding, as with any medication, you need to ask your doctor if you are taking medication.

Influence of medicine Panadol Extra on management of motomim vehicles and handling machines:
It is not known to use the drug in normal doses, affects the ability to drive a motor vehicle or handling machinery.

How to use the medicine Panadol Extra?
If you think that the medicine Panadol Extra too weak or strong works on Your system, contact your physician or to the pharmacist.
Adults and children over 12 years:
Take 2 pills together with water every four hours.
Delay between taking the tablets must not be less than 4 hours. It must not be taken for more than 8 tablets in 24 hours.
Do not administer to children younger than 12 years unless your physician advises.
One must not exceed the recommended dose.
If symptoms persist after treatment, consult Your doctor.

If you take more medicine Panadol Extra than what is needed:
If you take a higher dose of Panadol Extra than it should, immediately inform Your doctor or pharmacist.
In case of overdose, it is necessary to immediately contact a physician, even if you have a good feeling, because there is a risk of severe liver injury.

If you forget to take the medicine Panadol Extra:
Never take a double dose to compensate what you forgot to take the medicine.

If you suddenly stop taking the medicine Panadol Extra:
Not applicable.

Possible unwanted effects:
As well as other medicines and medicine Panadol Extra can cause unwanted effects, but they do not work at all. The specified operations usually draw after stopping use of the drug. Stop taking the drug and consult Your physician or to the pharmacist if you have any of these and/or other unwanted effects: skin rash, allergic reactions, elevated blood pressure, headache, dizziness, abdominal discomfort (nausea or diarrhea ), sleeping problems, palpitations and blood disorders-trombocitoopenija and agranulocytosis (a reduction in the number of blood platelets and white blood cells that occur with frequent and long-term use).

Shelf life:
4 years ago.
Do not use the medication after the expiration date expiration date indicated on the package.

Save:
The medicine Panadol Extra keep out of reach of children.
Store up to 25 ° c.

Packaging: 12 movie tablets.

What contains the medicine Panadol Extra?
Each tablet like Panadol Extra active substance contains 500 mg of paracetamol and caffeine in 65mg.
Auxiliary substances in the Tablet's core: starch, preželatinizirani; corn starch; povidone K25; potassium sorbate; purified TALC; stearic acid; kroskarmetoza-sodium; water, laundry.
Auxiliary substances that enter into the composition of linings (film) tablets: hypromellose (6cps) and triacetin.

How does the medicine Panadol Extra and contents of the Pack:
White oblong film tablets with "Panadol Extra" imprinted on one side. Traffic jam is a pack of 12 film tablets.

Drug release mode:
The cure can be issued without medical prescription.

Farmacevtska Medicine Society Inc.
Verovškova 57, Ljubljana, Slovenia

Before using a detailed study guide. About indications, precautions and adverse reactions to medication, consult with a doctor or pharmacist.

Write a review

Please login or register to review

Pharmacy Online has a contract with the Daily Express courier service and it is delivered on the territory of the Republic of Serbia through this service. Exports of goods to foreign countries are done through DHL and PostExport.

For all orders received up to 12h from Monday to Friday, the approximate delivery time is 2-4 business days for the whole territory of the Republic of Serbia. In case the order is placed on weekends (Saturdays and Sundays), the delivery is done as well as for the orders received on Monday - so next business day.

Deliveries are not made on Saturdays and Sundays.

Additional information

The items will be packed so that they cannot be damaged by normal handling of the goods in transit. When picking up the product, the buyer is obliged to check for any damage and immediately advertise it to the courier who delivered the goods, or refuse to take over the shipment, which shows the external damage. Any subsequent product claims for shipping damage will not be considered.

When picking up the product, the customer is required to sign the delivery note taken by the Daily Express delivery worker. The delivery note is considered to be a receipt and delivery note.

The courier service delivers the goods to the address, ie. does not bring into the living space.


Delivery restrictions on goods

Delivery of items purchased on the site www.apotekaonline.rs is made exclusively through the Daily Express courier service in the territory of the Republic of Serbia. Delivery outside the territory of the Republic of Serbia, ie export of goods, is done exclusively through the service of DHL and PostExport Post of Serbia.


Shipping cost

For the territory of the Republic of Serbia:

For goods ordered up to 3,000.00 RSD, delivery charge is 260.00 RSD (VAT included). For goods over 3,000.00 RSD, shipping is free of charge.

For international delivery:

For the export of goods abroad through the PostExport service of Post of Serbia, the shipping price is for:

  • Zone I (Slovenia, Croatia, Bosnia and Herzegovina, Montenegro, Northern Macedonia) - 1,280.00 RSD
  • Zone II (Other European countries) - 1,790.00 RSD
  • Zone III (Asia, Africa, America, Australia and other countries) - 2,650.00 RSD

Delivery time is 15 days or more (depending on the country of delivery)

For export of goods abroad through DHL service, the shipping price is 2,700.00 RSD. Delivery time is 1-5 business days (depending on the country of delivery)

Shipping cost is with tax. The price includes the delivery of the parcel to the buyer's address with the associated tax and customs at the seller's expense. A possible additional cost may be a customs charge against the buyer, depending on the country to which the package is being shipped.

For any additional questions, complaints or checking the current location of your shipment, please contact us at the following e-mail address: [email protected]nline.rs